Proceedings of the Japan Academy, Series A, Mathematical Sciences

Generic Torelli theorem for quintic-mirror family

Sampei Usui

Full-text: Open access

Abstract

This article is a geometric application of polarized logarithmic Hodge theory of Kazuya Kato and Sampei Usui. We prove generic Torelli theorem for the well-known quintic-mirror family in two ways by using different logarithmic points at the boundary of the fine moduli of polarized logarithmic Hodge structures.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 84, Number 8 (2008), 143-146.

Dates
First available in Project Euclid: 6 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.pja/1223299522

Digital Object Identifier
doi:10.3792/pjaa.84.143

Mathematical Reviews number (MathSciNet)
MR2457802

Zentralblatt MATH identifier
1164.14003

Subjects
Primary: 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture
Secondary: 14D07: Variation of Hodge structures [See also 32G20] 32G20: Period matrices, variation of Hodge structure; degenerations [See also 14D05, 14D07, 14K30]

Keywords
Quintic-mirror family logarithmic Hodge theory moduli Torelli theorem

Citation

Usui, Sampei. Generic Torelli theorem for quintic-mirror family. Proc. Japan Acad. Ser. A Math. Sci. 84 (2008), no. 8, 143--146. doi:10.3792/pjaa.84.143. https://projecteuclid.org/euclid.pja/1223299522


Export citation

References

  • P. Candelas, C. de la Ossa, P. S. Green and L. Parks, A pair of Calabi-Yau manifolds as an exactly soluble superconformal theory, Nuclear Phys. B 359 (1991), no. 1, 21–74.
  • P. Deligne, Local behavior of Hodge structures at infinity, in Mirror symmetry, II, 683–699, Amer. Math. Soc., Providence, RI, 1997.
  • K. Kato and S. Usui, Classifying spaces of degenerating polarized Hodge structures, Ann. Math. Studies, Princeton Univ. Press, 2009.
  • D. R. Morrison, Mirror symmetry and rational curves on quintic threefolds: a guide for mathematicians, J. Amer. Math. Soc. 6 (1993), no. 1, 223–247.
  • D. R. Morrison, Compactifications of moduli spaces inspired by mirror symmetry, Astérisque No. 218 (1993), 243–271.
  • B. Szendröi, Calabi-Yau threefolds with a curve of singularities and counterexamples to the Torelli problem, Internat. J. Math. 11 (2000), no. 3, 449–459.
  • C. Voisin, A generic Torelli theorem for the quintic threefold, in New trends in algebraic geometry (Warwick, 1996), 425–463, Cambridge Univ. Press, Cambridge.